Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Forms of algebraic groups


Author: David Hertzig
Journal: Proc. Amer. Math. Soc. 12 (1961), 657-660
MSC: Primary 20.75; Secondary 14.50
DOI: https://doi.org/10.1090/S0002-9939-1961-0125181-4
MathSciNet review: 0125181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.75, 14.50

Retrieve articles in all journals with MSC: 20.75, 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125181-4
Article copyright: © Copyright 1961 American Mathematical Society